Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 140767, 15 pages
http://dx.doi.org/10.1155/2010/140767
Research Article

The Fixed Point Method for Fuzzy Approximation of a Functional Equation Associated with Inner Product Spaces

Department of Mathematics, Semnan University, P.O. Box 35195-363, Semnan, Iran

Received 3 July 2010; Accepted 11 September 2010

Academic Editor: John Rassias

Copyright © 2010 M. Eshaghi Gordji and H. Khodaei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Eshaghi Gordji and H. Khodaei, “The Fixed Point Method for Fuzzy Approximation of a Functional Equation Associated with Inner Product Spaces,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 140767, 15 pages, 2010. https://doi.org/10.1155/2010/140767.